# SDR ASAA2021080635650

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 39,611 hours, 11,508 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010301
- Part serial: 000815
- Condition: Defective
- Location: Flight Deck
- Part time: 23,438 hours, 7,549 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT FMC SCREEN HAS LINES ACROSS IT. GROUNDED - YES. REPLACED CAPT FMC REF B737-800 AMM 34-61-01 OPS CHK GOOD.
